# SDR HAL95137

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - INFORMATION FROM LOG PAGE 143713-2.  BOTH AFT OVERWING EMERGENCY LIGHTS VERY DIM.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
